| Model Number |
03.503.057 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, upon restocking tray, the depth gauge for small screws was noticed broken and when the matrixmandible short cut plate cutter was cutting a plate, it broke in half.There was no patient involvement.Concomitant device reported: unknown plates (part#: unknown, lot#: unknown, quantity#: 1.This complaint involves two (2) devices.This is 2 of 2 for report (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The initial complaint was reviewed and found not reportable.It was determined this report is a duplicate of complaint (b)(4).All information will be captured on manufacturer report number 2939274-2019-62008.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The initial complaint was reviewed and found not reportable.It was determined this report is a duplicate of complaint (b)(4).All information will be captured on manufacturer report number 2939274-2019-62008.